RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 326, Number 4  


MATHEMATICS
Calculus of set distributions
O. Yu. Vorobyev
583
An analogue of a theorem of Keldysh for the multipoint de la Vallée-Poussin problem
M. G. Zavgorodnii, O. Yu. Litmanovich
589
Differential equations for functions of several independent variables and their application
V. I. Zubov
592
The Cauchy problem for an abstract differential equation with fractional derivatives
V. A. Kostin
597
On the solution time for labyrinth problems by finite automata
G. Yu. Kudryavtsev
601
Some methods for the reconstruction of functions of $n$ variables defined on chaotic grids
O. V. Matveev
605
Paradoxes in classical logic
N. A. Popov, A. N. Popov
610
Noncommutative functional analysis
A. Yu. Khrennikov
612

GEOPHYSICS
Optical characteristics of cloud particles of complex composition
L. S. Ivlev, K. Ya. Kondrat'ev, O. M. Korostina
617
The experiment for seismic signals stacking in the Baltic Sea
A. A. Ostrovsky, S. B. Sokolov, B. V. Kholopov, G. A. Semenov, A. A. Burovkin
622

MATHEMATICAL PHYSICS
On the possible role of chaos in neural systems
E. M. Izhikevich, G. G. Malinetskii
626
The excitation of the circular and elliptical superconductive cylinders
V. F. Kravchenko, A. F. Chaplin
633
Relativistic analysis and its application to the solution of certain nonlinear problems
V. L. Rvachev, A. V. Dabagyan
637
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020